# SDR DALA2015063004040

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD MID, OTBD RIB HOLES AT RT SLAT PANEL NR 1, CARD 1 ZONE 12.  RII: N ENTR 983062 WSUMMARY: CORROSION ON INBD, MID OTBD RIB HOLES AT RT SLAT PANEL NR 1 WAS REPAIRED IAW SRM 57-02, PAR 9.
